Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 20, NWS Melbourne, FL

April 19, 2019Brevard County, Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 19, 2019, 4:12 PM EDT for Brevard County, Seminole County, Volusia County, Florida. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 4:12 PM EDT (20:12 UTC)
Expired
Apr 19, 2019, 4:45 PM EDT
In force
33 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brevard County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 73 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 4:45 PM EDTTSTM WND GST 464 Nw Haulover Canal, FLUSAF TOWER KSC-0421 MEASURES WIND GUST OF 40KT/46MPH FROM SW
Apr 19, 4:50 PM EDTTSTM WND GST 524 Nw Haulover Canal, FLUSAF TOWER KSC-0421 MEASURES WIND GUST OF 45KT/52MPH FROM SW

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:36 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

325 
WUUS52 KMLB 192012
SVRMLB
FLC009-117-127-192045-
/O.NEW.KMLB.SV.W.0020.190419T2012Z-190419T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
412 PM EDT Fri Apr 19 2019

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Eastern Seminole County in east central Florida...
  Northwestern Brevard County in Florida...
  Southeastern Volusia County in east central Florida...

* Until 445 PM EDT.

* At 410 PM EDT, a severe thunderstorm was located near Geneva, or 
  over Lake Harney, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  New Smyrna Beach, Edgewater, Oak Hill, Mims and Scottsmoor. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Melbourne.

&&

LAT...LON 2873 8067 2860 8094 2861 8097 2861 8105
      2883 8116 2904 8088
TIME...MOT...LOC 2010Z 237DEG 44KT 2875 8103 

HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez
2 follow-up statements
164 
WWUS52 KMLB 192024
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
424 PM EDT Fri Apr 19 2019

FLC117-192034-
/O.CAN.KMLB.SV.W.0020.000000T0000Z-190419T2045Z/
Seminole FL-
424 PM EDT Fri Apr 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEMINOLE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled for 
Seminole County.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.

LAT...LON 2876 8069 2865 8090 2894 8102 2904 8088
TIME...MOT...LOC 2024Z 237DEG 44KT 2884 8087 

$$

FLC009-127-192045-
/O.CON.KMLB.SV.W.0020.000000T0000Z-190419T2045Z/
Brevard FL-Volusia FL-
424 PM EDT Fri Apr 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN BREVARD AND SOUTHEASTERN VOLUSIA COUNTIES...

At 424 PM EDT, a severe thunderstorm was located over Oak Hill,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Smyrna Beach, Edgewater, Oak Hill, Mims and Scottsmoor. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.

&&

LAT...LON 2876 8069 2865 8090 2894 8102 2904 8088
TIME...MOT...LOC 2024Z 237DEG 44KT 2884 8087 

HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez
238 
WWUS52 KMLB 192041
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
441 PM EDT Fri Apr 19 2019

FLC009-127-192051-
/O.EXP.KMLB.SV.W.0020.000000T0000Z-190419T2045Z/
Brevard FL-Volusia FL-
441 PM EDT Fri Apr 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BREVARD AND
SOUTHEASTERN VOLUSIA COUNTIES WILL EXPIRE AT 445 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2876 8069 2865 8090 2894 8102 2904 8088
TIME...MOT...LOC 2041Z 237DEG 44KT 2895 8068 

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:38 PM EDT, 34 minutes earlier.

Area forecast discussion, Apr 19, 3:38 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
338 PM EDT Fri Apr 19 2019

.DISCUSSION...

...Strong to Severe Storms Through This Evening...
...Hazardous Boating Conditions Over the Atlantic...

Current-Tonight...The strong to severe squall line associated
with a strong upper-level trough and cold front will continue to
rapidly sweep across the area through this evening before moving
offshore with the strongest storms producing torrential downpours,
frequent lightning, and damaging wind gusts up to 60 mph. A
Severe Thunderstorm Watch continues for all of east central
Florida through 10 pm/02Z this evening. A downward trend in rain
chances will begin this evening from northwest to southeast behind
the cold front as some drying commences. Highest PoPs (60-70%)
including thunder will stick around for the Treasure Coast through
late evening before all thunderstorms are expected to be well
offshore. Elsewhere and otherwise will carry a small shower chance
through part of the night, but this will undoubtedly be fine-
tuned with this evening's update. A nice treat for low
temperatures tonight with mid to upper 50s inland and and upper
50s to near 60 along the coast.

Saturday...Much quieter and cooler conditions as post-frontal
airmass takes hold. It will still be breezy at times with westerly
winds around 10-15 mph gusting to 20-25 mph. Skies are expected
to start out partly cloudy but cloud cover is expected to
decrease through the day as drier airmass continues to spill into
the area. Models are trying to generate some isolated showers, but
will keep mentionable shower chances out of the forecast with
forecast soundings showing a strong subsidence inversion around
6000 ft with very dry air above it. High temperatures will be in
the mid to upper 70s and close to 80 along the Treasure Coast.

Sat. night-Sun(previous)...A late season cool down forecast Sat
night as the drier and cooler air settles across the whole area
overnight. Lows forecast by daybreak Sun will range from the U40s
traditional inland cool spots to the M-U50s along the beaches. Dry
and sunny on Sunday with temperatures rebounding only into the
M-U70s with lighter winds.

Next Week...Broad surface high over the Carolinas to the FL
peninsula Mon will slowly elongate seaward early and into
midweek. Local conditions will remain mild to warm with no
mentionable rain chcs. Influence of ridge will weaken across
central FL in the latter half of the week, leaving a seabreeze
dominant daily regime in place with weak ridging aloft likely
suppressing any mentionable pcpn through the remainder of the
week.

&&

.AVIATION...
Strong to possibly severe +TSRA will continue through this
evening as ahead of a strong cold front. Some light to moderate
rain will stick around along with MVFR ceilings for a couple hours
at each particular location after the squall line moves through.
TAFs show improving trends this evening and tonight behind the
cold front with VFR conditions overnight. Much quieter, but still
breezy conditions on Saturday.

&&

.MARINE...

Tonight...Hazardous conditions remain through Saturday. Gale
Warning for the offshore zones will be replaced with a Small Craft
Advisory at 10pm/02Z this evening while the Small Craft Advisory
for the nearshore waters will continue through 4am/08Z tonight.
Winds will veer westerly tonight diminishing slightly to around
15-20 kts nearshore and 20 to 25 kts offshore (occasional gusts to
gale force remain possible offshore). Seas will also gradually
subside but still remain hazardous offshore.

Sat-Sun (previous)...Brisk post-frontal winds during Sat will
require extension of advisory conds for at least the outer
segments through the afternoon. Improvement of winds and seas
Saturday evening and through Sunday should allow for elimination
of headlines by Sunday morning. Winds around 10 kt with seas 4 ft
or less Sunday with a fetch-limited directional component early in
the day, becoming light onshore by mid-afternoon.

Next Week (previous)...Presence of high pressure relatively close
to the waters for the majority of the week will allow for
favorable conditions over the open Atlc with winds mostly AOB 10
kt and seas 2-3 ft near the coast and around 3-4 ft offshore.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  57  74  49  75 /  20  10   0   0
MCO  59  75  52  78 /  20  10   0   0
MLB  60  79  52  77 /  50  10   0   0
VRB  61  77  51  76 /  60  10   0   0
LEE  59  75  52  78 /  20  10   0   0
SFB  58  76  51  78 /  20  10   0   0
ORL  60  74  54  79 /  20  10   0   0
FPR  61  80  50  77 /  60  10   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT this evening for Coastal Volusia-
     Indian River-Inland Volusia-Martin-Northern Brevard-
     Northern Lake-Okeechobee-Orange-Osceola-Seminole-Southern
     Brevard-Southern Lake-St. Lucie.

     Severe Thunderstorm Watch until 10 PM EDT this evening for
     Coastal Volusia-Indian River-Inland Volusia-Martin-Northern
     Brevard-Northern Lake-Okeechobee-Orange-Osceola-Seminole-
     Southern Brevard-Southern Lake-St. Lucie.

AM...Severe Thunderstorm Watch until 10 PM EDT this evening for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 4 AM EDT Saturday for Flagler Beach
     to Volusia-Brevard County Line 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm.

     Small Craft Advisory from 10 PM this evening to 4 PM EDT
     Saturday for Flagler Beach to Volusia-Brevard County Line
     20-60 nm-Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-
     Brevard County Line to Sebastian Inlet 20-60 nm.

     Gale Warning until 10 PM EDT this evening for Flagler Beach to
     Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 20-60 nm.

&&

SHORT TERM...Combs
AVIATION...Combs/Bragaw
RADAR/DSS...Volkmer/Rodriguez/Sharp
Public Service...Smith/Johnson
Hazardous weather outlook, Apr 19, 8:14 AM EDT, 7 hours 58 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Melbourne FL
814 AM EDT Fri Apr 19 2019

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-200000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
814 AM EDT Fri Apr 19 2019

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.HIGH WIND IMPACT...
Strong southerly winds ahead of an approaching strong cold front
will increase to between 25 and 30 mph today, occasionally
gusting between 35 and 40 mph, especially during the afternoon,
as they become more southwesterly. This will make for hazardous
conditions on area lakes and the Intracoastal Waterway. It will
also make driving difficult in open areas along east-west roads
and especially causeways. A Wind Advisory will be in effect from
10 AM through sunset. Make sure you secure any loose objects that
may blow around in the strong and gusty winds today.

.THUNDERSTORM IMPACT...
A fast moving squall line containing a band of numerous showers
and strong to severe lightning storms will approach east central
Florida today. The band is expected to cross Lake and Volusia
counties between 2 and 4 PM, the Interstate 4 corridor between 3
and 6 PM and between 5 and 10 PM south of the I-4 corridor. In
addition, scattered storms are expected to develop and impact east
central Florida throughout the afternoon, prior to the arrival of
the main band.

Storm motion today will be extremely fast, toward the northeast at
50 to 60 mph. Today's storms could produce damaging wind gusts in
excess of 60 mph, frequent cloud to ground lightning, torrential
downpours, and small hail. One or two tornadoes could also occur.

Residents should monitor their local TV and radio stations, or
listen to NOAA weather radio for the latest weather information.
Be prepared to act to protect life and property should any severe
weather watches or warnings be issued. Move indoors away from
windows should storms approach your area.

.MARINE THUNDERSTORM GUST IMPACT...
Today's storms will also impact area lakes with a high potential
for wind gusts of 35 knots or greater, cloud to water lightning
strikes, and low visibility in torrential rain and squalls.
Isolated waterspouts will also be possible over the intracoastal
and near shore Atlantic. Be on the lookout for storms approaching
rapidly from the southwest or west today.

.WIND AND SEA IMPACT...
A Gale Warning will go into effect this morning for the local
Atlantic waters beyond 20 nautical offshore. Strong winds up to
around 30 knots with frequent gusts to gale force are expected.
Seas will build up to around 10 feet, or possibly a little higher
in the Gulf Stream. A Small Craft Advisory remains in effect for
out to 20 nautical miles.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Winds and seas will remain hazardous over the Atlantic through
Saturday afternoon, especially beyond 20 nautical miles. Fire
Weather conditions will become elevated this weekend into early
next week as cooler and much drier air takes hold over east
central Florida.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to monitor the weather and self activate
if needed.

Cristaldi

In the hours before

Local storm report, Apr 19, 3:26 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
326 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     2 ESE JENSEN BEACH      27.22N 80.20W
04/19/2019  M41 MPH          AMZ555             FL   MESONET

            XJEN WXFLOW SITE MEASURES WIND GUST OF 36KT/41MPH FROM W

&&

JRS
Local storm report, Apr 19, 3:39 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
339 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     MARINE TSTM WIND 27 ENE PORT CANAVERAL   28.52N 80.17W
04/19/2019  M59 MPH          AMZ572             FL   BUOY

&&

JRS
Local storm report, Apr 19, 3:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
347 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
04/19/2019  M50 MPH          ORANGE             FL   ASOS

            KORL ASOS MEASURES WIND GUST OF 43KT/50MPH FROM W

&&

JRS
Special weather statement, Apr 19, 3:48 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Melbourne FL
348 PM EDT Fri Apr 19 2019

FLZ041-045-046-141-147-192030-
Coastal Volusia FL-Northern Brevard County FL-Orange FL-Seminole FL-
Inland Volusia FL-
348 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...NORTHWESTERN
BREVARD...SOUTHEASTERN ORANGE AND SOUTHEASTERN VOLUSIA COUNTIES UNTIL
430 PM EDT...

At 346 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Osteen to Winter Springs to near
Goldenrod to Orlando International Airport. Movement was northeast
at 50 mph. At 3:45 PM EDT, a wind gust of 50 mph was measured at the
Orlando Executive Airport, and 54 mph at Orlando International.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Orlando, Deltona, Sanford, Titusville and Altamonte Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.

LAT...LON 2865 8059 2835 8128 2835 8138 2850 8136
      2865 8142 2885 8132 2911 8090
TIME...MOT...LOC 1946Z 240DEG 43KT 2882 8122 2870 8128 2858 8128 2841
8132

Rodriguez
Local storm report, Apr 19, 3:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
349 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.43N 81.31W
04/19/2019  M54 MPH          ORANGE             FL   ASOS

            KMCO ASOS MEASURES WIND GUST OF 47KT/54MPH FROM SW

&&

JRS
Special weather statement, Apr 19, 4:00 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
400 PM EDT Fri Apr 19 2019

FLZ045-053-192045-
Osceola FL-Orange FL-
400 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ORANGE AND NORTHERN
OSCEOLA COUNTIES UNTIL 445 PM EDT...

At 359 PM EDT, Doppler radar was tracking strong thunderstorms along
a line from Orlando International Airport to over West Lake Toho,
moving northeast at 60 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Kissimmee, Saint Cloud, Wedgefield, Lone Cabbage Fish Camp and
Holopaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.

LAT...LON 2823 8154 2853 8093 2851 8089 2847 8087
      2847 8090 2843 8090 2835 8086 2818 8086
      2798 8137 2800 8139 2800 8142 2806 8146
      2806 8144 2801 8138 2802 8138 2808 8135
      2809 8145 2814 8146 2814 8152 2820 8152
TIME...MOT...LOC 1959Z 238DEG 51KT 2820 8137

Rodriguez

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 11:29 PM EDTSpecial Weather StatementMLBVolusia61 min
Apr 19, 3:55 AM EDTWind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia16 hr
Apr 19, 12:25 PM EDTSpecial Weather StatementMLBLake50 min
Apr 19, 12:54 PM EDTSpecial Weather StatementMLBOsceola51 min
Apr 19, 1:20 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia85 min
Apr 19, 1:30 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Volusia60 min
Apr 19, 1:32 PM EDTSpecial Marine WarningMLB3 hr
Apr 19, 1:33 PM EDTSpecial Weather StatementMLBBrevard57 min
Apr 19, 2:29 PM EDTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie61 min
Apr 19, 2:32 PM EDTSpecial Weather StatementMLBVolusia43 min
Apr 19, 2:37 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie38 min
Apr 19, 3:12 PM EDTSevere Thunderstorm WarningMLBSaint Lucie18 min
Apr 19, 3:14 PM EDTSpecial Weather StatementMLBOrange, Osceola31 min
Apr 19, 3:37 PM EDTSpecial Marine WarningMLB53 min
Apr 19, 3:48 PM EDTSpecial Weather StatementMLBOrange, Seminole42 min
Apr 19, 4:00 PM EDTSpecial Weather StatementMLBOsceola45 min
Apr 19, 4:22 PM EDTSevere Thunderstorm WarningMLBOsceola23 min
Apr 19, 4:27 PM EDTSpecial Marine WarningMLB2 hr
Apr 19, 4:47 PM EDTSpecial Weather StatementMLBBrevard, Osceola28 min
Apr 19, 4:59 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee31 min
Apr 19, 5:14 PM EDTSpecial Weather StatementMLBBrevard31 min
Apr 19, 5:30 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie60 min
Apr 19, 6:46 PM EDTSpecial Weather StatementMLBMartin, Saint Lucie59 min
Apr 19, 7:05 PM EDTSpecial Marine WarningMLB55 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.